Repositorio de producción científica de la Universidad de Sevilla

Galois Theory, discriminants and torsion subgroups of elliptic curves

Opened Access Galois Theory, discriminants and torsion subgroups of elliptic curves

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: García Selfa, Irene
González Jiménez, Enrique
Tornero Sánchez, José María
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2010-08
Publicado en: Journal of Pure and Applied Algebra, 214 (8), 1340-1346.
Tipo de documento: Artículo
Resumen: We find a tight relationship between the torsion subgroup and the image of the mod 2 Galois representation associated to an elliptic curve defined over the rationals. This is shown using some characterizations for the squareness of the discriminant of the elliptic curve.
Cita: García Selfa, I., González Jiménez, E. y Tornero Sánchez, J.M. (2010). Galois Theory, discriminants and torsion subgroups of elliptic curves. Journal of Pure and Applied Algebra, 214 (8), 1340-1346.
Tamaño: 172.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41955

DOI: http://dx.doi.org/10.1016/j.jpaa.2009.11.001

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones